# SDR C2XA08CL063

- Difficulty date: May 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 22,917 hours, 21,176 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Faulty
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2401, THE CREW REPORTED A STRONG BURNING SMELL COMING FROM THE LAVATORY.  MAINTENANCE INSPECTED AND REPLACED THE LAV LIGHT BALLAST.
